Translator Disclaimer
15 July 2004 Iwasawa theory of Heegner points on abelian varieties of GL2 type
Benjamin Howard
Duke Math. J. 124(1): 1-45 (15 July 2004). DOI: 10.1215/S0012-7094-04-12411-X

Abstract

In an earlier paper [10], Howard proved one divisibility of Perrin-Riou's Iwasawa main conjecture for Heegner points on elliptic curves. In this paper, that result is generalized to abelian varieties of GL2 type (i.e., abelian varieties with real multiplication defined over totally real fields) under the hypothesis that the abelian variety is associated to a Hilbert modular form via a construction of Zhang.

Citation

Download Citation

Benjamin Howard. "Iwasawa theory of Heegner points on abelian varieties of GL2 type." Duke Math. J. 124 (1) 1 - 45, 15 July 2004. https://doi.org/10.1215/S0012-7094-04-12411-X

Information

Published: 15 July 2004
First available in Project Euclid: 30 July 2004

zbMATH: 1068.11071
MathSciNet: MR2072210
Digital Object Identifier: 10.1215/S0012-7094-04-12411-X

Subjects:
Primary: 11R23
Secondary: 11G05, 11G10

Rights: Copyright © 2004 Duke University Press

JOURNAL ARTICLE
45 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.124 • No. 1 • 15 July 2004
Back to Top